| Model Number |
SC-1110-02 |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was experiencing frequent implantable pulse generator (ipg) charging.The patient underwent an ipg replacement procedure and was doing well postoperatively.The explanted device was not returned.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.D2b pro code (product code): qrb.